# SDR 95ZZZX1326

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404W
- Make and model: Bell 206L-4
- Aircraft serial: 52055
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 206064300005
- Condition: Cracked
- Location: Exhaust Weld
- Part time: 597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STACK CRACKED IN WELD SEAM AT 2 LOCATIONS.  REPLACED STACK ASSEMBLY.
